MathSciNet Relay Station
MathSciNet bibliographic data
MR2298620 (2008b:57039) 57R70 (37C85 57R30)
Camacho, César; Azevedo Scárdua, Bruno On codimension one foliations with Morse singularities on three-manifolds. Topology Appl. 154 (2007), no. 6, 1032–1040.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement